Huard type second-order converse duality for nonlinear programming

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)


A Huard type converse duality for a second-order dual model in nonlinear programming using Fritz John necessary optimality conditions was established. A new Huard type second-order converse duality theorem was also presented. The duality theorems under 'second-order convexity' condition were proved. A weak duality, a strong duality, a Mangasarian type strict converse duality and a Huard type converse duality under the conditions that f was pseudobonvex and yT was semistrictly pseidobonvex, where 'pseudobonvexity' was defined by Mond and Weir as an expansion of the second-order convexity, were given by Husain.
Original languageEnglish
Pages (from-to)205-208
Number of pages4
JournalApplied Mathematics Letters
Issue number2
Publication statusPublished - 1 Feb 2005


  • Fritz John second order dual model
  • Huard type converse duality
  • Nonlinear programming

ASJC Scopus subject areas

  • Computational Mechanics
  • Control and Systems Engineering
  • Applied Mathematics
  • Numerical Analysis


Dive into the research topics of 'Huard type second-order converse duality for nonlinear programming'. Together they form a unique fingerprint.

Cite this